Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

What causes vaginal bleeding and abnormal urine odor post abortion pill intake?

DOCTOR OF THE MONTH - Mar 2015
Mar 2015
User rating for this question
Very Good
Answered by

OBGYN, Maternal and Fetal Medicine
Practicing since : 2009
Answered : 4873 Questions
Question
Hii,

I just had an abortion through the abortion pill less than 2 days ago. I’m still bleeding and there is a weird smell in my pee now. Is this normal?
Fri, 25 May 2018 in Women's Health
 
 
Answered by Dr. Deepti Verma 35 minutes later
Brief Answer:
Normal

Detailed Answer:
Hi dear,
I have gone through your question and understand the concerns.
Bleeding usually occurs for 5-7 days after taking the abortion pills.
The wierd smell is likely due to the passing of products of conception through the vagina.
If there is increased smell, then it can be due to infection and you should consult an OBGYN specialist for proper examination and treatment accordingly.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor